Citation: dopesickgirl. "Wellbutrin Makes Me Sick (Literally): An Experience with Bupropion (exp28561)". Erowid.org. Nov 21, 2003. erowid.org/exp/28561
This psychiatrist prescribed me wellbutrin for my 'add' and panic disorder. (I, personally, don't think I have add. Or if I do, its very mild.) He started me on 150 mg for four days and then said I could start taking the 300 mg.
On the 150's, I didn't feel like eating. I had a lot of trouble sleeping. But I figured maybe these side effects would go away once I started taking the 300's... but it only got worse.
The first day I took a 300 mg, I had trouble concentrating the whole day. And then, when I went to bed that night, I couldn't fall asleep. I was up the whole entire night. I've had problems with insomnia before though, so like an idiot, I continued taking the pills.
The next night, I couldn't sleep. But then, right when I thought I would actually fall asleep, I started vomiting all over the place. For the next three days, I couldn't eat a thing. Not even a saltine. No soup. Nothing would stay down except tea. I just tried my best to stay hydrated. I had trouble sleeping. My stomach ached. My head pounded. I was very weak. And the whole time this was happening, I thought I just had the flu (a couple of my friends had it at the time).
But then I realized all these problems started when I started taking the 300 mg wellbutrin. I checked out the side effects of wellbutrin, and sure enough, nausea and vomiting were on there. Other side effects were severe headaches and insomnia. I called the psychiatrist and he said to stop taking the wellbutrin until I stopped vomiting. Then he said I could start taking them again.
I am never touching that stuff again. I donít care if a million psychiatrists around the world tell me to take it, I am never putting bupropion into my body again.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.